Selfdistributive groupoids. Part D1: Left distributive semigroups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 47 (2006) no. 1, pp. 15-56
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2006_47_1_a2,
author = {Je\v{z}ek, Jaroslav and Kepka, Tom\'a\v{s}},
title = {Selfdistributive groupoids. {Part} {D1:} {Left} distributive semigroups},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {15--56},
year = {2006},
volume = {47},
number = {1},
mrnumber = {2509894},
zbl = {1150.20046},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2006_47_1_a2/}
}
TY - JOUR AU - Ježek, Jaroslav AU - Kepka, Tomáš TI - Selfdistributive groupoids. Part D1: Left distributive semigroups JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2006 SP - 15 EP - 56 VL - 47 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2006_47_1_a2/ LA - en ID - AUCMP_2006_47_1_a2 ER -
Ježek, Jaroslav; Kepka, Tomáš. Selfdistributive groupoids. Part D1: Left distributive semigroups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 47 (2006) no. 1, pp. 15-56. http://geodesic.mathdoc.fr/item/AUCMP_2006_47_1_a2/